Title: Multi-stable regime and intermediate solutions in a nonlinear saturable coupler
Authors: Guzmán-Silva, Diego
Lou, Cibo
Naether, Uta
Rüter, Christian E. 
Kip, Detlef  
Vicencio, Rodrigo A.
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: 2013
Document Type: Article
Source: Phys. Rev. A 87, 043837 (2013)
Journal / Series / Working Paper (HSU): Physical review. A, Atomic, molecular, and optical physics The American Physical Society. 
Volume: 87
Issue: 4
Publisher Place: College Park, MD
We show, theoretically and experimentally, the existence of a multi-stable
regime in a nonlinear saturable coupler. In spite of its simplicity, we found
that this model shows generic and fundamental properties of extended saturable
lattices. The study of this basic unit becomes crucial to understand
localization mechanisms and dynamical properties of extended discrete nonlinear
saturable systems. We theoretically predict the regions of existence of
intermediate solutions, and experimentally confirm it by observing a
multi-stable propagation regime in a LiNbO3 saturable coupler. This constitutes
the first experimental evidence of the existence of these unstable
symmetry-broken stationary solutions.
Organization Units (connected with the publication): Experimentalphysik und Materialwissenschaften 
URL: http://arxiv.org/abs/1211.3379v3
ISSN: 10502947
DOI: 10.1103/PhysRevA.87.043837
Appears in Collections:Publications of the HSU Researchers

Show full item record

CORE Recommender


checked on May 19, 2022

Google ScholarTM




Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.